International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 189-196
Research note

The solution of a singular integral equation with some applications in potential theory

N. T. Shawagfeh

Department of mathematics, University of Jordan, Amman, Jordan

Received 6 January 1995; Revised 9 December 1996

Copyright © 1998 N. T. Shawagfeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An analytical solution is derived for a singular integral equation which governs some twodimensional potential boundary value problems in a region exterior to n-infinite co-axial circular strips. An application in electrostatics is discussed.